# SDR VTZA97492

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SCE - FLT 940 - DURING TAKEOFF AT 0620 HRS ON 9-3-97, EXPERIENCED A PROBLEM WITH THE LANDING GEAR NOT RETRACTING WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND COULD NOT FIND ANY DISCREPANCY.  PERFORMED GEAR SWINGS 10 TIMES WITH EACH TIME THE SYSTEM OPERATING AS NOTED IN THE AIRCRAFT MM.  DISCREPANCY WAS SIGNED OFF AND THE AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
